# SDR IPXA12M75572

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- System (JASC): 2611 · Smoke Detection
- Part: Controller
- Part number: 4059027903
- Part serial: 91010228
- Condition: False Activation
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE INDICATION FROM MAIN CABIN.  EMERGENCY DECLARED.  R & R MISCELLANEOUS SYS CONTROLLER REF MM 31-42-01. PERFORMED RTS TEST OF MISCELLANEOUS SYS CONTROLLER SYS CHECK OK.
